International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 825-827
A note on the vertex-switching reconstruction
School of Mathematical Sciences, Tel-Aviv University, Tel-Aviv, Israel
Received 7 October 1987; Revised 15 November 1987
Copyright © 1988 I. Krasikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Bounds on the maximum and minimum degree of a graph establishing its reconstructibility from the vertex switching are given. It is also shown that any disconnected graph with at least five vertices is reconstructible.